# SDR AALA20120301005

- Difficulty date: February 1, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 67,555 hours, 35,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Contact
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT CENTER CEILING EMERGENCY LIGHT BETWEEN THE AFT LAVATORIES INOPERATIVE.  CLEANED BATTERY CONTACT IN RIGHT AFT LAVATORY.  OPS CHECK NORMAL.
